# SDR SWIA200616942

- Difficulty date: August 4, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 7,499 hours, 6,583 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PART OF FLOOR EMERGENCY LIGHTING INOP.  REPLACED FORWARD CABIN INVERTER IAW MM 33-51-04.  OPERATIONAL CHECKS GOOD.
